# SDR HEEA0016209

- Difficulty date: October 21, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N417PH
- Make and model: Bell 407
- Aircraft serial: 53038
- System (JASC): 7920 · Engine Oil Distribution (Airframe Furnished)
- Part: Oil Tube
- Part number: 407040623101
- Condition: Corroded
- Location: Flare
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OIL TUBE CORRODED AT FLARE.
